Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 617
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 6  |  Issue : 1  |  Page : 28-30

Risperidone-induced skin rash in an elderly female


Department of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Dr. Avinash de Sousa
Carmel, 18, St. Francis Road, Off SV Road, Santacruz (West), Mumbai - 400 054, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jgmh.jgmh_7_19

Rights and Permissions

Skin reactions have been reported with various antipsychotic drugs in scientific literature. It is important that clinicians be watchful of skin reactions in the elderly with antipsychotic medication, which can be an uncommon occurrence. It has been documented that the elderly are more prone to skin reactions with various forms of medication. We herewith report a case of skin reaction with risperidone in an elderly female patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed57    
    Printed7    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    

Recommend this journal